# SDR USAA3009122193383

- Difficulty date: December 20, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

EMERGENCY LANDING- FLAP ASYMMETRY OCCURRED BETWEEN 10 AND 15 DEGREES WHEN FLAP 15 WAS SELECTED AN EMERGENCY WAS DECLARED AND EMERGENCY EQUIPMENT WAS DISPATCHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE WITHOUT ASSISTANCE.  CYCLED FLAPS THRU FULL RANGE SEVERAL TIMES NO FAULT NOTED OPS CHECKED GOOD.  (K)
